×

Supports of continuous functions. (English) Zbl 0197.48703


MSC:

54C35 Function spaces in general topology
54D60 Realcompactness and realcompactification

Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] W. W. Comfort, On the Hewitt realcompactification of a product space, Trans. Amer. Math. Soc. 131 (1968), 107 – 118. · Zbl 0157.53402
[2] W. W. Comfort, A theorem of Stone-Čech type, and a theorem of Tychonoff type, without the axiom of choice; and their realcompact analogues, Fund. Math. 63 (1968), 97 – 110. · Zbl 0185.26401
[3] R. F. Dickman, Jr., Compactifications and realcompactifications of arbitrary topological spaces (to appear).
[4] Zdeněk Frolík, Applications to complete families of continuous functions to the theory of \?-spaces, Czechoslovak Math. J. 11 (86) (1961), 115 – 133 (English, with Russian summary). · Zbl 0149.40405
[5] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[6] A. W. Hager, On the tensor product of function rings, Doctoral Dissertation, Pennsylvania State University, University Park, Pa., 1965.
[7] Douglas Harris, An internal characterization of realcompactness, Canad. J. Math. 23 (1971), 439 – 444. · Zbl 0216.44503
[8] Allan Hayes, Alexander’s theorem for real-compactness, Proc. Cambridge Philos. Soc. 64 (1968), 41 – 43. · Zbl 0193.22901
[9] Edwin Hewitt, On two problems of Urysohn, Ann. of Math. (2) 47 (1946), 503 – 509. · Zbl 0060.39511
[10] Edwin Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. 64 (1948), 45 – 99. · Zbl 0032.28603
[11] Irving Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153 – 183. · Zbl 0034.16604
[12] C. W. Kohls, Ideals in rings of continuous functions, Fund. Math. 45 (1957), 28 – 50. · Zbl 0079.32701
[13] M. Mandelker, Round \?-filters and round subsets of \?\?, Israel J. Math. 7 (1969), 1 – 8. · Zbl 0174.25604
[14] Stelios Negrepontis, Baire sets in topological spaces, Arch. Math. (Basel) 18 (1967), 603 – 608. · Zbl 0152.39703
[15] N. Noble, Ascoli theorems and the exponential map, Trans. Amer. Math. Soc. 143 (1969), 393 – 411. · Zbl 0229.54017
[16] Donald Plank, On a class of subalgebras of \?(\?) with applications to \?\?\?, Fund. Math. 64 (1969), 41 – 54. · Zbl 0182.56302
[17] Stewart M. Robinson, The intersection of the free maximal ideals in a complete space, Proc. Amer. Math. Soc. 17 (1966), 468 – 469. · Zbl 0142.21104
[18] Stewart M. Robinson, A note on the intersection of free maximal ideals, J. Austral. Math. Soc. 10 (1969), 204 – 206. · Zbl 0181.25801
[19] M. D. Weir, A net characterization of realcompactness (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.